Top answers from doctors based on your search:
Disclaimer

do you need to use a second method of birth control if you are on the pill

A 24-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Depends: Used properly, condoms are effective. I have seen packs of a dozen offered at many convenience or dollar stores. You can't get much cheaper than that. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Sinus problem-BC: It may be that changes in your hormones due to birth control medications alter your sinus equilibrium. You may consider a non medicated method of bir ... Read More
A 27-year-old female asked:
Dr. Ted Anderson
27 years experience Gynecology
Most likely OK: So long as this is not your first month on the birth control pills and assuming you have been taking them consistently as directed, you should be pro ... Read More
5
5 thanks
A 37-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Depends of pill: strength: Usually 2 tablets of Nordette AM/PM. Similarly lo- ovral (ethinyl estradiol and norgestrel) or ovral (ethinyl estradiol and norgestrel) 2 t ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Roger Duvivier
46 years experience Obstetrics and Gynecology
Aslong as u wish/can: Since the benefits of using effective contraceptives outweigh the risks of unplanned or unwanted pregnancies, it would be “ok to continue to use your ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Maybe , maybe not: The only way to see is to go back on the pill, if u don't then u should have a workup to check your thyroid, etc and u can get started on a diet if ev ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
No: Not to my knowledge. If it were so... There would be a lot more babies born! certain antibiotics and other medications metabolized in the liver can ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Arbonne28: No it should not affect your birth control
A 48-year-old member asked:
Dr. Lora Shahine
18 years experience Fertility Medicine
Maybe: Spotting is a very common side effect with birth control pills - especially the first 1-2 months of taking the pills. If you are worried or it does ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Steven Weissberg
54 years experience Obstetrics and Gynecology
See doctor: See your doctor and if appropriate he will give you a prescription for some.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month